EconPapers    
Economics at your fingertips  
 

Non-linearities in East European Black-Market Exchange Rates

David Peel and Alan E H Speight

International Journal of Finance & Economics, 1997, vol. 2, issue 1, 39-57

Abstract: This paper reports evidence of non-linearities in the black-market exchange returns of the Bulgarian lev, Czechoslovak koruna, Hungarian forint, Polish zloty, Rumanian lei, and Soviet ruble. Attempts to characterize that non-linearity using QGARCH and simultaneous BL-QGARCH models prove successful for the forint, zloty and ruble. However, the appropriate representations of non-linearities in the lev, koruna and lei remain unresolved, and a low-order deterministic characterization of the lev cannot be precluded. Copyright @ 1997 by John Wiley & Sons, Ltd. All rights reserved.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www3.interscience.wiley.com/cgi-bin/jtoc?ID=15416 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ijf:ijfiec:v:2:y:1997:i:1:p:39-57

Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307

Access Statistics for this article

International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley

More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:ijf:ijfiec:v:2:y:1997:i:1:p:39-57